MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HOUSTON CENTURION SURGICAL PROCEDURE PAK; GENERAL SURGERY TRAY (KIT)

ALCON RESEARCH, LLC - HOUSTON CENTURION SURGICAL PROCEDURE PAK; GENERAL SURGERY TRAY (KIT)
Catalog Number 8065752193
Medical Device Problem Code Suction Failure (4039)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/23/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A physician reported no aspiration flowed during surgery.The procedure was completed after replacing with new cassette and then aspiration flow fully restored.There was no report of patient harm.
 
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).
 
Additional Manufacturer Narrative
The customer did not retain the product lot information for this procedure pack, therefore the device history records traceable to the reported procedure pack could not be reviewed.No sample has been returned for evaluation; therefore, the condition of the product could not be verified.Visual inspection or functional testing could not be conducted in order to ascertain the failure mode for the consumable device.The root cause of the customer's complaint could not be established as a sample has not been received and the condition of the product could not be verified.Without analysis of the sample, it is not possible to isolate the root cause.As the root cause is unknown, the relationship, if any, of the device to the reported incident cannot be determined.The root cause for this complaint is not known, therefore, specific action with regards to this complaint cannot be taken.Based on our current tracking, there are no adverse trends for this reported complaint.Quality assurance has reviewed this complaint and will continue to monitor data for evidence of adverse trending and take further action, as appropriate.The manufacturer internal reference number is:(b)(4).

Brand Name
CENTURION SURGICAL PROCEDURE PAK
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
ALCON RESEARCH, LLC - HOUSTON
9965 buffalo speedway
houston TX 77054
Manufacturer (Section G)
ALCON RESEARCH, LLC - HOUSTON
9965 buffalo speedway
houston TX 77054
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key16451395
Report Number1644019-2023-00182
Device Sequence Number5834915
Product Code LRO
UDI-Device Identifier00380657521937
UDI-Public00380657521937
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K880961
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8065752193
Device Lot NumberASKU
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/31/2023
Supplement Date Received by Manufacturer03/09/2023
05/04/2023
Initial Report FDA Received Date02/28/2023
Supplement Report FDA Received Date04/05/2023
05/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CENTURION VISION SYSTEM (ACTIVE SENTRY); CUSTOM-PAK SURGICAL PROCEDURE PACK
Patient SexUnknown